# SDR 95ZZZX4200

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91712
- Make and model: Cessna 172M
- Aircraft serial: 17261508
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Defective
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THERMOSTATIC VALVE ON 5 ENGINES FOUND 3 NOT SERVICEABLE.
